# SDR DALA1214973119

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA CABIN FLOOR SUPPORT AT FR68 TO FR 69 -Y1292 UPPER FLANGE BEAM CORRODED AND SEVERAL RIVETS BROKEN.  SSI 534147.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=2.05",W=1.05 D=0.045-.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 5341-15.  REMOVED AND REPLACED FLOOR SUPPORT IAW A319 SRM 51-42-11.  RETAIN RECORDS.  STRINGER 645112 BFM.
